# SDR ASAA0380275

- Difficulty date: March 24, 2003
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N962AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53076
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001101
- Part serial: 2869
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - DURING LINE CHECK, FOUND PORTABLE EMERGENCY LIGHT AT FORWARD ENTRY DOOR WAS INOPERATIVE.  REPLACED LIGHT ASSEMBLY.  LIGHT THEN OPERATED PROPERLY.  (M)
